# SDR ASOA20161201006

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 27,198 hours, 35,873 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Carbon Seal
- Part number: 23073567
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C WAS DESCENDING AT 12,000 FEET WHEN A STRONG SMELL OF ENGINE OIL FROM PACKS APPEARED FROM ENGINE NR 1 SMELL CAME FROM NR 1 ENGINE BLEED ONLY. MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CARBON SEAL IAW RRMM 72-25-25. OPS CHECK WAS GOOD AND VIBE CHECKS ALSO WERE GOOD  AND WAS RELEASED BACK TO SERVICE.
